What causes those lumps that I sometimes get after a shot?

It could be that you've injected too frequently in the same place or that you're allergic to the kind of insulin you're using or both. Try to be more conscientious about rotating the injection site and, if the lumps don't stop appearing, tell your doctor, who may change the type of insulin. For example, you might be put on pure pork or on one of the newly developed "human" insulins, the genetically engineered kind that is supposed to eliminate allergic reactions.

Comments

Popular Posts

Where does Melanoma most often metastasize?

Ejaculation and sexual life problems after prostate surgery

How to know if your ankle is broken? How is a broken ankle treated?

How painful is a bone marrow transplant for the donor

What is the symptoms of a head concussion? Is concussion a brain injury?

Oral(Mouth) Cancer: Symptoms, Bleeding, Treatment and Diagnose

What are the most important side effects of taking female hormones?

How is a broken or cracked rib treated?

The most important difference between Hodgkin's disease and non-hodgkin's lymphoma

Common Hand Injuries: Treatment for swollen hand due to injury